Access count of this item: 105

Files in This Item:
File Description SizeFormat 
0941-7.pdf496.04 kBAdobe PDFView/Open
Title: Bimodular Type Simple K3 Singularities
Authors: Takahashi, Tadashi
Author's alias: 高橋, 正
Issue Date: Mar-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 941
Start page: 44
End page: 51
MR Number: 1410320
Appears in Collections:0941 数式処理における理論とその応用の研究

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.